Skip to main content

Stable map-germs and algebraic geometry

Singularities

Part of the Lecture Notes in Mathematics book series (LNM,volume 197)

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0068617
  • Chapter length: 18 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   34.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-36653-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   46.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. M. Artin, On the solutions of analytic equations, Inventiones Math. 5 (1968) pp. 277–291.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. M. Artin, Algebraic Approximation of Structures over Complete Local Rings, Inst. Hautes Etudes Scientifiques, Publ.Math. 36 (1969) pp. 23–58.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. A.Grothendieck, Eléments de Géometrie Algébrique, Chapter III, Inst. Hautes Etudes Scientifiques, Publ.Math.17 (1963)

    Google Scholar 

  4. J. Mather, Stability of C Mappings: I, Annals of Math. 87 (1968) pp. 89–104; II, Annals of Math.89 (1969) pp. 254–291; III, Inst. Hautes Etudes Scientifiques, Publ.Math.35 (1969) pp. 127–156; IV, Inst.Hautes Etudes Scientifiques, Publ.Math.37 (1970) pp. 223–248; V, Advances in Mathematics 4 (1970) pp. 301–335; VI, Proceedings of the Liverpool Symposium in Singularities of Manifolds and Mappings, to appear in the Springer Lecture note series.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. J.Mather, Generic Properties of Linear Mappings, to appear.

    Google Scholar 

  6. J.P. Serre, Géometrie algébrique et géometrie analytique, Ann.Inst.Fourier, 6 (1965–66) pp. 1–42.

    CrossRef  MATH  Google Scholar 

  7. H. Whitney, Tangents to an analytic variety, Annals of Math. 81 (1965), pp. 496–549.

    MathSciNet  CrossRef  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1971 Springer-Verlag

About this paper

Cite this paper

Mather, J.N. (1971). Stable map-germs and algebraic geometry. In: Kuiper, N.H. (eds) Manifolds — Amsterdam 1970. Lecture Notes in Mathematics, vol 197. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0068617

Download citation

  • DOI: https://doi.org/10.1007/BFb0068617

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-05467-2

  • Online ISBN: 978-3-540-36653-9

  • eBook Packages: Springer Book Archive